# SDR SVGA20210806001

- Difficulty date: August 3, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N19KM
- Make and model: Raythn 390
- Aircraft serial: RB83
- Aircraft time: 3,999 hours, 3,975 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: 47790005
- Condition: Corroded
- Location: Fire Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F, A

## Discrepancy

THIS IS THE 2ND EVENT OF A FALSE FIRE WARNING MESSAGE, 9.5 HOURS & 16 CYCLES SINCE PRIOR EVENT.  DURING CRUISE FLIGHT AT 41,000 FT. RH ENGINE FIRE WARNING.  CREW DIVERTED TO KBUR AND LANDED.  ENGINE WAS SHUTDOWN PRIOR TO LANDING AND THE SINGLE FIRE EXTINGUISHER DISCHARGED.  CREW LANDED WITHOUT INCIDENT AND LANDING NO FIRE WAS EVIDENT.  FIRE WARNING REMAINED ON EVEN AFTER THE AIRCRAFT LANDED AND SHUTDOWN.  MAINTENANCE DISPATCHED, ARRIVED ABOUT 3 HOURS AFTER LANDING.  AFTER EXAMINING THE ENGINE THERE WERE NO INDICATIONS OF FIRE.  WHEN MAINTENANCE PERFORMED THE FIRE WARNING OPERATIONAL CHECK (390 MM 26-10-00, PARA. 3) PERFORMED AND PASSED.  ENGINE FIRE SENSOR CONNECTIONS CHECKED AND INSPECTED FOR FIRE LOOP DAMAGE, NO DEFECTS NOTED.  THE FIRE DETECTION CONTROLLER WAS EXAMINED BY REMOVING THE UNIT AND DISCONNECTING THE 2 CONNECTORS.  THE RH SYSTEM CONNECTOR 26A1P2 WAS FOUND WITH CORROSION IN THE CONNECTOR.  USING CONTACT CLEARER THE CONNECTOR AND SOCKET WERE CLEANED. FIRE DETECTION CONTROLLER INPUTS WERE SWAPPED FOR TROUBLESHOOTING PURPOSES.  ENGINE FIRE EXTINGUISHER REPLACED AND FUNCTIONAL CHECKS COMPLETED.  ENGINE RUNS PERFORMED AT 80% POWER FOR 5 MINUTES, NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE AND FLOWN TO KDVT.  NO OTHER FIRE WARNING ANNUNCIATIONS.
